MAUDE Adverse Event Report: ALCON RESEARCH, LLC - HUNTINGTON ACRYSOF IQ VIVITY EXTENDED VISION IOL; INTRAOCULAR LENS

ALCON RESEARCH, LLC - HUNTINGTON ACRYSOF IQ VIVITY EXTENDED VISION IOL; INTRAOCULAR LENS
Model Number DFT015
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Flashers (1864); Blurred Vision (2137); Visual Impairment (2138)
Date of Event 07/27/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
A sample device was not returned for analysis.Product history records were reviewed and documentation indicated the product met release criteria.Root cause has not been identified.No other complaints for lot.The manufacturer internal reference number is: (b)(4).
 
Event or Problem Description
A health care professional reported that following an intraocular lens (iol) implant procedure, the patient experienced difficulties with depth perception, blurry, fog over vision when looking left and looking down and light sensitivity.There was very minimal difference after having lasik.The iol was removed in secondary procedure.The patient issues were resolved.Additional information has been requested.
 
Additional Manufacturer Narrative
Correction details provided in b.5.On initial mdr, replacement lens details were not included in b.5.The manufacturer internal reference number is: (b)(4).
 
Event or Problem Description
The iol was exchanged with another different model in a secondary procedure.

Brand Name
ACRYSOF IQ VIVITY EXTENDED VISION IOL
Common Device Name
INTRAOCULAR LENS
Manufacturer (Section D)
ALCON RESEARCH, LLC - HUNTINGTON
6065 kyle lane
huntington WV 25702
MDR Report Key12376301
Report Number1119421-2021-01651
Device Sequence Number14434327
Product Code POE
UDI-Device Identifier00380652421225
UDI-Public00380652421225
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
P930014
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2021
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 10/18/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date07/31/2024
Device Model NumberDFT015
Device Lot Number12738038
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 08/02/2021
Supplement Date Received by Manufacturer09/21/2021
Initial Report FDA Received Date08/27/2021
Supplement Report FDA Received Date10/18/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ACRYSOF SINGLEPIECE IOL; ACRYSOF SINGLEPIECE IOL
Outcome Attributed to Adverse Event Required Intervention;